Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    40
  • comments
    7
  • views
    9671

Day 10

WaveWetSand

274 views

The uneasiness wasn't so bad today. My skin is starting to flake. A little bit after I took my accutane today, I noticed a burning, itching sensation on my skin. I'm postponing my naturopath visit because I feel it may do more harm than good right now. Aside from the pimples/cysts I get, I have a lot of clogged pores. I wonder what it'll look like when all the stuff starts coming out. So far I haven't seen much of a change in my acne.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×